Research Article
On ω-Interpolative Berinde Weak Contraction in Quasi-Partial b-Metric Space
- DELHI UNIVERSITY
- University of Basque country , Spain
* Corresponding author
Abstract
The aim of this paper is to introduce interpolative weak contraction in the notion of Berinde weak operator in quasi-partial b-metric space and to extend and generalize fixed point results by adopting the condition of ω-admissibility. We also discussed convex contraction mapping and obtained a fixed point result in the setting of Berinde weak operator in quasi-partial b-metric space. Consequently, we present some examples to show the applicability of the concept.
How to Cite
P. Gautam, S. Verma, M. De La Sen, P. R. Marwaha, On ω-Interpolative Berinde Weak Contraction in Quasi-Partial b-Metric Space, Int. J. Anal. Appl. 19 (2021), 619–632.
BibTeX
@article{Gautam2021,
author = {Gautam, Pragati and Verma, Swapnil and De La Sen, Manuel and Marwaha, Prachi Rakesh},
title = {On ω-Interpolative Berinde Weak Contraction in Quasi-Partial b-Metric Space},
journal = {Int. J. Anal. Appl.},
volume = {19},
year = {2021},
pages = {619--632},
doi = {}
}References
- [1] S. Banach, Sur les operations dans les ensembles abstraits et leur application aux equations integrales, Fund. Math. 3 (1922), 133-181.
- [2] S. G. Matthews, Partial metric topology, Ann. N. Y. Acad. Sci. 728 (1994), 183-197.
- [3] S. Czerwik, Contraction mappings in b-metric spaces, Acta Math. Inform. Univ. Ostrav. 1 (1993), 5-11.
- [4] R. Miculescu, A. Mihail, New fixed point theorems for set-valued contractions in b-metric spaces, J. Fixed Point Theory Appl. 19 (2017), 2153-2163.
- [5] S. Oltra, O. Valero, Banach's fixed point theorem for partial metric spaces, Rend. Istit. Mat. Univ. Trieste, 36 (2004), 17-26.
- [6] O. Valero, On Banach fixed point theorems for partial metric spaces, Appl. Gen. Topol. 6(2) (2005), 229-240.
- [7] E. Karapinar, I.M. Erhan, A. Ozturk, Fixed point theorems on quasi-partial metric spaces, Math. Comput. Model. 57 ¨ (2013), 2442-2448.
- [8] S. Shukla, Partial b-metric spaces and fixed point theorems, Mediterr. J. Math. 11 (2014), 703-711.
- [9] R. Kannan, Some results on fixed points, Bull. Calcutta Math. Soc. 60 (1968), 71-76.
- [10] V. Berinde, Approximating fixed points of weak contractions using the Picard iteration, Nonlinear Anal. Forum. 9(1) (2004), 43-53.
- [11] M. Abbas, D. Ilic, Common fixed points of generalized almost non expansive mappings, Filomat. 24(3) (2010), 11-18.
- [12] V. Berinde, Some remarks on a fixed point theorem for Ciri`c type almost contractions, Carpathian J. Math. 25(2) (2009), ` 157-162.
- [13] I. Altun, O. Acar, Fixed point theorems for weak contractions in the sense of Berinde on partial metric spaces, Topol. Appl. 159(10-11) (2012), 2642-2648.
- [14] A. D. T. Turkoglu, V. Ozturk, Common fixed point results for four mappings on partial metric spaces, Abstr. Appl. Anal. 2012 (2012), 190862.
- [15] E. Karapinar, Revisiting the Kannan type contractions via interpolation, Adv. Theory Nonlinear Anal. Appl. 2 (2018), 85-87.
- [16] C. Boateng Ampadu, Some fixed point theory results for the interpolative Berinde weak operator, Earthline J. Math. Sci. 4(2) (2020), 253-271.
- [17] O. Popescu, Some new fixed point theorems for α-Geraghty contractive type maps in metric spaces, Fixed Point Theory Appl. 2014 (2014), 190.
- [18] B. Samet, C. Vetro, P. Vetro, Fixed point theorems for α - ψ-contractive type mappings, Nonlinear Anal., Theory Meth. Appl. 75 (2012), 2154-2165.
- [19] H. Aydi, E. Karapinar, A. F. Roldan Lopez de Hierro, ω-interpolative Ciric-Reich-Rus-type contractions, Mathematics. 7 (2019), 57.
- [20] A. Gupta, P. Gautam, Quasi-partial b-metric spaces and some related fixed point theorems, Fixed Point Theory Appl. 2015 (2015), 18.
- [21] A. Gupta, P. Gautam, Topological structure of quasi-partial b-metric space, Int. J. Pure Math Sci. 17 (2016), 8-18.
- [22] P. Gautam, V. N. Mishra, K. Negi, Common Fixed point theorems for cyclic Reich-Rus-Ciric contraction mappings in quasi-partial b-metric space, Ann. Fuzzy Math. Inf. 12(1) (2020), 47-56.
- [23] P. Gautam, V. N. Mishra, R. Ali, S. Verma, Interpolative Chatterjea and cyclic Chatterjea contraction on quasi-partial b-metric space, AIMS Math. 6(2) (2021), 1727-1742.
- [24] V. N. Mishra, L. M. Sanchez Ruiz., P. Gautam, S. Verma, Interpolative Reich-Rus-Ciric and Hardy-Rogers contraction on quasi-partial b-metric space and related fixed point results, Mathematics. 8 (2020), 1598.
- [25] L. M. S ´anchez Ruiz., P. Gautam, S. Verma, Fixed point of interpolative Reich-Rus-Ciri ´c and contraction mapping on Rectangular quasi-partial b-metric space, Symmetry. 13(1) (2021), Art. ID 32.
- [26] P. Gautam, S. Verma, Fixed point via implicit contraction mapping on quasi-partial b-metric space, J. Anal. (2021). https://doi.org/10.1007/s41478-021-00309-6.
- [27] P. Gautam, S. Verma, M. De La Sen, S. Sundriyal, Fixed point results for ω-interpolative Chatterjea type contraction in quasi-partial b-metric space, Int. J. Anal. Appl. 19 (2021), 280-287.
- [28] P. Gautam, L. M. Sanchez Ruiz, S. Verma, G. Gupta, Common fixed point results on generalized weak compatible mapping in quasi-partial b-metric space, J. Math. 2021 (2021), Art. ID 5526801.
- [29] P. Gautam, S. Verma, S. Gulati, omega-Interpolative Ciric-Reich-Rus type contraction on quasi-partial b-metric space, Filomat. Accepted.
- [30] H. Fukhar-ud-din, V. Berinde, Iterative methods for the class of quasi-contractive type operators and comparsion of their rate of convergence in convex metric spaces, Filomat. 30(1) (2016), 223-230.